# SDR ABXA20150724096

- Difficulty date: July 24, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T14072
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE LOWER PANEL ATTACH CHORD, 32 INCHES FROM REAR SPAR & 25 INCHES FROM OTBD SIDE OF INBD FLAP, OTBD HINGE PARALLEL TO REAR SPAR SPLIT ON EDGE.  R & R PANEL ATTACH CHORD FOR PANEL 652JB IAW SRM 51-40-02 & REA B657-61646-MR.  CORRODED LEVEL 2, PN 113T1407-2, PART NAME CHORD, EXACT STRINGER & WS LOCATION ON ACFT 431 - 461.  ACFT WAS GNDED.
